Opuscula Math. 29, no. 3 (2009), 313-329
http://dx.doi.org/10.7494/OpMath.2009.29.3.313

 
Opuscula Mathematica

A double index transform with a product of Macdonald's functions revisited

Semyon B. Yakubovich

Abstract. We prove an inversion theorem for a double index transform, which is associated with the product of Macdonald's functions \(K_{i \tau}(\sqrt{x^2+y^2}-y) K_{i \tau}(\sqrt{x^2+y^2}+y)\), where \((x, y) \in \mathbb{R}_+ \times \mathbb{R}_+\) and \(i \tau, \tau \in \mathbb{R}_+\) is a pure imaginary index. The results obtained in the sequel are applied to find particular solutions of integral equations involving the square and the cube of the Macdonald function \(K_{i \tau}(t)\) as a kernel.

Keywords: Macdonald function, index transform, Kontorovich-Lebedev transform, double Mellin transform, Plancherel theorem, Parseval equality.

Mathematics Subject Classification: 44A20, 33C10, 35C15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Semyon B. Yakubovich, A double index transform with a product of Macdonald's functions revisited, Opuscula Math. 29, no. 3 (2009), 313-329, http://dx.doi.org/10.7494/OpMath.2009.29.3.313

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.